MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 56 TWO-HOLES; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 56 TWO-HOLES; HIP UNCEMENTED SHELL
Model Number 01.32.156DH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-may-2021: lot 1910259: (b)(4) items manufactured and released on 09-mar-2020.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to cup mobilization 8 months after the primary surgery.

Brand Name
MPACT ACETABULAR SHELL 56 TWO-HOLES
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11804380
Report Number3005180920-2021-00376
Device Sequence Number11674243
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number01.32.156DH
Device Catalogue Number01.32.156DH
Device Lot Number1910259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;